# SDR USAA2012042000011

- Difficulty date: March 27, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RUDDER HINGE POINT NR 7 AT VERTICAL STABILIZER STATION RIB 11.  REPLACED NR 7 RUDDER HINGE FITTING ASSY - FORK END AT RIB 11 IAW A319 AMM 55-36-41-0401 & SRM 51-72-11.
